MathSciNet Relay Station
MathSciNet bibliographic data
MR1684297 91A44 (47N10)
Yuan, George Xian-Zhi; Tarafdar, E. Maximal elements and equilibria of generalized games for $\scr U$-majorized and condensing correspondences. Int. J. Math. Math. Sci. 22 (1999), no. 1, 179–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement